# SDR CA010126003

- Difficulty date: January 4, 2001
- Submitted: February 1, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 20,556 hours
- Engine: Pwa PW123
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 82700568S00
- Condition: Worn
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED INSPECTION, THE RT LOWER AILERON CABLE WAS FOUND TO BE WORN AND SPIKED IN AN AREA IMMEDIATELY OUTBOARD OF THE RT NACELLE. THE CABLE WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE. TTAF 22,210 HRS.TCAF 32,196 CYC.
